# SDR IPXA2022080584941

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 22,971 hours, 14,159 cycles
- System (JASC): 3245 · Tire Tube
- Part: Brake
- Part number: 35242100
- Part serial: 6057
- Condition: Overheated
- Location: R/H Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: M, M, M
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:N/A**ATB** - EMERGENCY DECLARED - ON DEPARTURE: ECAM HOT BRAKES ALL FOUR BRAKES ON THE RIGHT TRUCK (3,4,7,8) INDICATED OVER 400 DEGREES C LOWERING GEAR DID NOT LOWER TEMPS. RESULTED IN AN ATBR&R RMLG BRAKE TEMP COMPENSATION UNIT PER AMM 32-47-13 OPS CK GOOD`
